Continuity Theorems for a Class of Convolution Operators and Applications to Superoscillations
We prove a new theorem on the continuity of convolution operators with variable coefficients, and we use it to deduce that the limit of a superoscillating sequence maintains the superoscillatory behaviour for all values of time, when evolved according to Schrödinger equations with time-dependent potentials.
Aoki, T., Colombo, F., Sabadini, I. et al. Continuity theorems for a class of convolution operators and applications to superoscillations. Annali di Matematica 197, 1533–1545 (2018). https://doi.org/10.1007/s10231-018-0736-x